Vol. 42, No. 2, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A property of manifolds compactly equivalent to compact manifolds

R. J. Tondra

Vol. 42 (1972), No. 2, 539–541
Abstract

In this paper it is shown that there is a countable collection 𝒢 = {Gk}k=1 of connected n-manifolds such that any manifold M which is compactly equivalent to a compact manifold is an open monotone union of some Gα(M) ∈𝒢.

Mathematical Subject Classification
Primary: 57A15
Milestones
Received: 5 April 1971
Revised: 18 June 1971
Published: 1 August 1972
Authors
R. J. Tondra